# SDR ASAA2020120433652

- Difficulty date: December 4, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 52,616 hours, 15,606 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: CFM567B27
- Part serial: 894258
- Condition: Damaged
- Location: Rt Engine
- Part time: 52,616 hours, 15,606 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING HPT BLADE BORO INSP T/C NR 78472022.  FOUND DAMAGE TO STAGE 1 LPT NGV GREATER THAN AMM LIMIT OF 0.039 SQ IN.  ON NR 2 ENGINE.   GROUNDED-YES.  REF T/C NR 7847100 REMOVED AND REPLACED NR 2 ENGINE.
